arrow
Volume 3, Number 2
Previous Issue Next Issue

Na Song, Wai-Ki Ching, Tak-Kuen Siu & Cedric Ka-Fai Yiu

10.4208/eajam.070313.220413a

East Asian J. Appl. Math., 3 (2013), pp. 81-92.

Preview Full PDF 2728 26513 Abstract

T. V. S. Sekhar & B. Hema Sundar Raju

10.4208/eajam.150313.020513a

East Asian J. Appl. Math., 3 (2013), pp. 93-106.

Preview Full PDF 2476 26508 Abstract

D. Tarwidi & S.R. Pudjaprasetya

10.4208/eajam.030513.200513a

East Asian J. Appl. Math., 3 (2013), pp. 107-119.

Preview Full PDF 2246 27631 Abstract

Jan Brandts & Ricardo R. da Silva

10.4208/eajam.070213.280513a

East Asian J. Appl. Math., 3 (2013), pp. 120-137.

Preview Full PDF 2259 25843 Abstract

Y. Tang & Y. Hua

10.4208/eajam.240313.280513a

East Asian J. Appl. Math., 3 (2013), pp. 138-153.

Preview Full PDF 2234 25789 Abstract

Yinnian He & Xinlong Feng

10.4208/eajam.030513.200513a

East Asian J. Appl. Math., 3 (2013), pp. 154-170.

Preview Full PDF 2230 26557 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard